JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME ESTIMATES OF LITTLEWOOD-PALEY TYPE OPERATORS IN ARITHMETIC
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME ESTIMATES OF LITTLEWOOD-PALEY TYPE OPERATORS IN ARITHMETIC
Kim, Yong-Cheol;
  PDF(new window)
 Abstract
We prove that certain square functions of Littlewood-Paley type satisfy certain mapping properties on .
 Keywords
Lilltlewood-Paley operators;p-adic vector space;Haar measure;
 Language
English
 Cited by
 References
1.
Z. I. Borevich and I. R. Shafarevich, Number Theory, Academic press, New York, 1966

2.
S. Haran, Riesz potentials and explicit sums in arithmetic, Invent. Math. 101 (1990), 697-703 crossref(new window)

3.
Z. I. Borevich and I. R. Shafarevich, Number Theory, Analytic potential theory over the p-adics, Ann. Inst. Fourier (Grenoble) 43 (1993), no. 4, 905-944 crossref(new window)

4.
Y.-C. Kim, Carleson measures and the BMO space on the p-adic vector space, submitted

5.
Y.-C. Kim, $L^{q}$ -estimates of maximal operators on the p-adic vector space, preprint

6.
E. M. Stein, Harmonic Analysis; Real variable methods, orthogonality, and oscillatory integrals, Princeton Univ. Press, 1993

7.
V. S. Vladimirov and I. V. Volovich, p-adic quantum mechanics, Commun. Math. Phys. 123 (1989), 659-676 crossref(new window)

8.
V. S. Vladimirov, I. V. Volovich, and E. I. Zelenov, p-adic Analysis and mathematical physics, Series on Soviet & East European Mathematics, Vol. 1, World Scientific, Singapore, 1992